Mathematische Annalen

, Volume 307, Issue 3, pp 511–529 | Cite as

Parabolic ample bundles

  • Indranil Biswas
Mathematics Subject Classification (1991):14F05, 14F17 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Indranil Biswas
    • 1
  1. 1.School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400005, India (e-mail: indranil@math.tifr.res.in)IN

Personalised recommendations